# SDR 95ZZZX6609

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4973B
- Make and model: Cessna A152
- Aircraft serial: 15283733
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Cracked
- Location: Nr 4 Head
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSTALLED CERMICHROME OHL CYLINDERS AT OVERHAUL.  AT 50 SMOH, DETECTED A LEAK IN THE NR 4 CYLINDER-HEAD-BARRREL JUNCTION.  UPON REMOVAL, OBSERVED A 11 INCH CIRCUMFERENTIAL CRACK 1 INCH FROM THE TOP OF THE BARREL AT THE 6:00 POSITION.
